# SDR SWAA2016070553539

- Difficulty date: June 9, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 43,460 hours, 27,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A8126
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 492 - 500A.  R & R THE SUPPORT IAW SRM AND DWG.
